# SDR SWAA2015012135935

- Difficulty date: January 7, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CHANNEL CRACKED AT BS 727, STRINGER 21L.  R & R CHANNEL IAW SRM & DWG.
